Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Recovering from encephalitis, have difficulty in moving one side, speech problems, tiredness. Any insights?

I am tring to recover from encecicalitiies [sorry if it is not the correct spelling] i got it on 8/1/2013 and spent a week in hospital with both hand with needles in the and every type of nedication going in i was unablle to move my left side or speak after about 3to 4 days i could move my left leg ang the the arm and face ,voice i am having problems with walking as my joint in my knee and sholder hurt it is like draging a weight around my speach is about 95% i all so get very tired in the middle of the day , i am 45 years old and very active as a builder dose this get better with time? as i am getting furstrated with this i and very few people know about this.My GP said just rest. I am on no medication for this and have no desise as i was tested for everthing can you shed some light on this . Thankyou Andrew
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I can understand your frustration, but no need to worry, If I would be your doctor then I would encourage you for moral value, this is the only way we have right now to fight with this condition try to be active every time mentally as well as physically, if you are not gong for physiotherapy then start it, this will definitely bring the good results have nice day.
Answered: Sat, 30 Nov 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor